# SDR UPS00234484

- Difficulty date: October 30, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN SKIN AT L/WING ICE LIGHT UPPER FWD CUTOUT.  CRACK STOP DRILLED IAW SRM 51-10-01.  HFEC INSP C/O ON ABOVE AREA IAW B727 NDTM PT.6 FIG 4.  RESULT: CRACK CONTAINED WITHIN STOP DRILL.  AREA REPAIRED IAW SRM 53-30-3 FIG 22 AND SMRO EO 2000-041-003.  UPS FILE 727-53-2295.
